# SDR UPS205483

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED CORROSION ON HOR. STIFFENER TOP NOSE WW AROUND FASTENER HEADS BS 308, WL 181, LBL 10, RBL 10.  REPAIRED PER SRM 53-10-1, 53-10-2, 51-10-6.
